# SDR SWAA2017070314709

- Difficulty date: June 18, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 49,229 hours, 28,461 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A1135
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WEB CRACKED AT BS 328, BETWEEN STRINGERS 17R TO 18R.  R & R THE FRAME IAW SRM AND DWG.
